MathSciNet Relay Station
MathSciNet bibliographic data
MR104974 42.00 (46.00)
Devinatz, A.; Hirschman, I. I., Jr. Multiplier transformations on $l\sp{2,\alpha }$. Ann. of Math. (2) 69 1959 575–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement